PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On Borel reducibility in generalized Baire space

Volume 231 / 2015

Sy-David Friedman, Tapani Hyttinen, Vadim Kulikov Fundamenta Mathematicae 231 (2015), 285-298 MSC: Primary 03E15; Secondary 03C55. DOI: 10.4064/fm231-3-4

Abstract

We study the Borel reducibility of Borel equivalence relations on the generalized Baire space $\kappa ^\kappa $ for an uncountable $\kappa $ with $\kappa ^{<\kappa }=\kappa $. The theory looks quite different from its classical counterpart where $\kappa =\omega $, although some basic theorems do generalize.

Authors

  • Sy-David FriedmanKurt Gödel Research Center
    University of Vienna
    Währinger Strasse 25
    Wien, Austria
    e-mail
  • Tapani HyttinenDepartment of Mathematics and Statistics
    P.O. Box 68 (Gustaf Hällströmin katu 2b)
    FI-00014 University of Helsinki, Finland
    e-mail
  • Vadim KulikovKurt Gödel Research Center
    University of Vienna
    Währinger Strasse 25
    Wien, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image